# SDR FDEA201201110100

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 37,053 hours, 35,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321430
- Part serial: 57932
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND COURIER COMPARTMENT INTERIOR EMERGENCY LIGHTS, TEST FUNCTION INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY BATTERY IAW MM 33-51-14-04-09.  OP'S CHECKED SERVICEABLE.
